# SDR SWAA2022021023144

- Difficulty date: March 30, 2018
- Submitted: February 10, 2022
- Operation: Air carrier
- Aircraft: N7869A
- Make and model: Boeing 737-79P
- Aircraft serial: 29365
- Aircraft time: 36,198 hours, 25,727 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support
- Condition: Corroded
- Location: Fwd Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION* (FCB) AFT LOWER BULKHEAD SUPPORT HAS CORROSION STA 500D; LBL25-RBL25; WL156. / REMOVED AND REPLACED FCB AFT LOWER BULKHEAD SUPPORT AT B.S. 500D LBL25-RBL25. WL.156 IAW SRM 51-40-02-0G-0; DWG. NO. 143A9481 AND DWG. NO. 143A 7902. DUE TO OUT OF LIMITS PER SRM 51-10-02-0G-0.
